Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Leg and knee pain. Indigestion, swollen tongue, headache after taking Naproxen, Omeprazole. Help

I have pain in my right leg it feels like its in the bone at the front and in my knee its much worse when I go to bed my doc gave me Naproxen + Omeprazole but I had severe indigestion, a swollen tongue and headache I only took one dose I am on my feet in a nursing home 6 hours per day is this job too much for me. Im getting very tired too.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The leg and knee pain that you have could be related to osteoarthritis changes. The other symptoms are likely to be a side effect of the pain killers. You need a milder pain killer for lesser side effects.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor